# SDR USAA2012030900016

- Difficulty date: February 25, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL # 151VG BETWEEN FR53 TO FR55 & BETWEEN -Y765  TO  Y765.  REPLACED FLOOR PANEL # 151VG IAW A319 SRM 53-02-00 & IRM 9701 REV G.
